Hail, Bryan
- When
- November 30, 6:10 AM CST
- Where
- Bryan County, 1.14 mi SSE of Yuba
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.794, -96.205
High wind shear and marginal instability combined to produce a few strong to severe thunderstorms across southeast Oklahoma on the evening of the 29th.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OUN wrote it up.
High wind shear and marginal instability combined to produce a few strong to severe thunderstorms across southeast Oklahoma on the evening of the 29th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Nov 30, 5:31 AM CST, 39 minutes earlier.
Area Forecast Discussion
National Weather Service Norman OK
531 AM CST Sat Nov 30 2019
.AVIATION...
Clouds are starting to clear out west to east as a boundary moves
through. Parts of central and southern Oklahoma may see some brief
dense fog develop just behind the cloud deck. After that clear out
early this morning, the rest of the TAF period should remain VFR.
Winds will become westerly and gusty by mid to late morning
through the afternoon, before diminishing somewhat after sunset.
Day
&&
.PREV DISCUSSION... /issued 300 AM CST Sat Nov 30 2019/
DISCUSSION...
Main concerns are wind and fire weather this weekend.
Strong synoptic system closes off over the central Plains today
with deepening surface low across Nebraska. Strong wind fields
around this system will impact a large portion of the central
Conus, including Oklahoma into north Texas. Earlier shift issued a
wind advisory and it appears that it will be a higher end advisory
as some gusts may approach high wind criteria.
These strong winds along with much drier air that will overspread
the area today will result in elevated to near-critical fire
weather conditions across a good portion of Oklahoma and north
Texas. However, due to the recent moisture, ERC values remain
rather low, which will limit the wildfire potential somewhat.
Expect to issue a Fire Danger Statement for much of the area for
today.
A cold front will move southeast across the area tonight with
cooler temperatures Sunday. Gusty northwest winds will make it
feel even cooler as wind chills will star the day in the 20s and
30s. There will also be an elevated fire concern Sunday.
Mild weather is then expected through much of the upcoming week.
There is a minor shortwave that will move through the area on
Thursday, which may provide a chance for a few showers across the
area, otherwise the week looks to remain dry.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 60 34 50 27 / 0 0 0 0
Hobart OK 59 32 53 26 / 0 0 0 0
Wichita Falls TX 63 36 56 30 / 0 0 0 0
Gage OK 59 29 50 22 / 0 0 0 0
Ponca City OK 60 31 47 24 / 0 0 0 0
Durant OK 67 37 54 31 / 20 0 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory from 9 AM this morning to 9 PM CST this evening
for OKZ004>031-033>042-044>046.
TX...Wind Advisory from 9 AM this morning to 9 PM CST this evening
for TXZ083>090.
&&
14/30/14Hazardous Weather Outlook National Weather Service Norman OK 424 AM CST Sat Nov 30 2019 OKZ004>048-050>052-TXZ083>090-011030- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 424 AM CST Sat Nov 30 2019 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... An isolated thunderstorm is possible across southeast Oklahoma early this morning. Severe weather is not expected. .Fog... Areas of fog, including some dense fog, will be possible early this morning. .Strong Winds... Gusty, westerly winds at 25 to 35 mph with gusts up to 50 mph will develop by late morning and continue into this evening. .Fire Weather... Elevated to near-critical fire weather conditions are likely across much of the area from late this morning through the afternoon hours. .DAYS TWO THROUGH SEVEN...Sunday through Friday... .Fire Weather... Elevated fire weather conditions are expected on Sunday across western and northwestern Oklahoma. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. 30
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
528 AM CST Sat Nov 30 2019
OKZ052-301200-
Bryan OK-
528 AM CST Sat Nov 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR central Bryan County Until 600 AM
CST...
AT 525 AM CST, a strong thunderstorm was located near Kemp, moving
northeast at 50 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
LAT...LON 3387 9591 3389 9593 3386 9595 3385 9598
3387 9600 3384 9602 3386 9603 3384 9604
3384 9615 3376 9618 3377 9629 3370 9632
3369 9636 3378 9643 3377 9650 3382 9652
3416 9618 3401 9594 3394 9594 3390 9587
TIME...MOT...LOC 1125Z 232DEG 43KT 3377 9638
30SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
535 AM CST Sat Nov 30 2019
OKZ048-301200-
Atoka OK-
535 AM CST Sat Nov 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Atoka County Until
600 AM CST...
AT 534 AM CST, a strong thunderstorm was located 4 miles southeast of
Lane, moving northeast at 50 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 40 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3451 9578 3422 9578 3415 9590 3416 9596
3425 9612 3459 9570 3459 9567 3451 9567
TIME...MOT...LOC 1134Z 232DEG 43KT 3426 9592
30The Dallas/Ft Worth radar (KFWS), 170 km away, was scanning. The volume nearest the first event began at 12:11 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2019Every state in 2019This day in weather historyWarnings in Oklahoma, November 2019
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 866908.